# SDR SWIA201332611

- Difficulty date: January 20, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 17,623 hours, 12,322 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S LEFT SHOULDER HARNESS WILL NOT UNLOCK AND THE RIGHT SHOULDER HARNESS WILL NOT LOCK.  (FLT 4740)  REPLACED F/O'S SHOULDER HARNESS QUICK CHANGE ASSEMBLY AND BUCKLE PAD.  P/N 1: 504952-1 / P/N 2: 5001-1-021-2396SW
